# SDR USAAF96114

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543405
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 511 - PIT-GSO - AFTER TAKEOFF, AT APPROXIMATELY 6500 FEET, A BIRD HIT THE CAPTAINS WINDSHIELD AND IT CRACKED.  THE FLIGHT RETURNED TO PIT WITHOUT INCIDENT.  NO EMEGENCY DECLARED.  MAINTENANCE REPLACED THE WINDSHIELD.  (M)
